# SDR DALA1154360696

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,019 hours, 16,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND AN IN-SEAT EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR PIN.  OPERATIONAL CHECK WAS GOOD.
